Thursday on TV – 12/1/11

New

  • Beavis & Butt-head – MTV @ 10/9c & 11/10c (2 New 30-Minute Episodes)
  • Bones (#BON-704) – FOX @ 9/8c
  • Burn Notice (#516) – USA @ 10/9c
  • Chef Hunter – Food Network @ 10/9c
  • Community (#309) – NBC @ 8/7c
  • Conan – TBS @ 11/10c
  • Dave’s Old Porn (#107) – Showtime @ 11:45/10:45c
  • Gigolos (#207) – Showtime @ 11:15/10:15c
  • Good Vibes – MTV @ 10:30/9:30c & 11:30/10:30c (2 New 30-Minute Episodes)
  • It’s Always Sunny in Philadelphia – FX @ 10/9c
  • Jimmy Kimmel Live – ABC @ 1:36AM/12:36AMc
  • Late Night with Jimmy Fallon – NBC @ 12:37AM/11:37PMc
  • Parks and Recreation (#409) – NBC @ 8:30/7:30c
  • Prime Suspect (#105) – NBC @ 10/9c
  • Project Accessory (#105) – Lifetime @ 10/9c
  • The Late Late Show with Craig Ferguson – CBS @ 1:37AM/12:37AMc
  • The League (#309) – FX @ 10:30/9:30c
  • The Office (#809) – NBC @ 9/8c
  • The Tonight Show with Jay Leno – NBC @ 11:35/10:35c
  • The X Factor (#X-124A) – FOX @ 8/7c
  • Whitney (#109) – NBC @ 9:31/8:31c

ABC

  • *New*Jimmy Kimmel Live @ 1:36AM/12:36AMc

CBS

  • *New*The Late Late Show with Craig Ferguson @ 1:37AM/12:37AMc

FOX

  • *New*The X Factor (#X-124A) @ 8/7c
  • *New*Bones (#BON-704) @ 9/8c

NBC

  • *New*Community (#309) @ 8/7c
  • *New*Parks and Recreation (#409) @ 8:30/7:30c
  • *New*The Office (#809) @ 9/8c
  • *New*Whitney (#109) @ 9:31/8:31c
  • *New*Prime Suspect (#105) @ 10/9c
  • *New*The Tonight Show with Jay Leno @ 11:35/10:35c
  • *New*Late Night with Jimmy Fallon @ 12:37AM/11:37PMc

Food Network

  • *New*Chef Hunter @ 10/9c

FX

  • *New*It’s Always Sunny in Philadelphia @ 10/9c
  • *New*The League (#309) @ 10:30/9:30c

Lifetime

  • *New*Project Accessory (#105) @ 10/9c

MTV

  • *New*Beavis & Butt-head @ 10/9c & 11/10c (2 New 30-Minute Episodes)
  • *New*Good Vibes @ 10:30/9:30c & 11:30/10:30c (2 New 30-Minute Episodes)

Showtime

  • *New*Gigolos (#207) @ 11:15/10:15c
  • *New*Dave’s Old Porn (#107) @ 11:45/10:45c

TBS

  • *New*Conan @ 11/10c

USA

  • *New*Burn Notice (#516) @ 10/9c

8:00/7:00c

  • *New*Community (#309) – NBC
  • *New*The X Factor (#X-124A) – FOX

8:30/7:30c

  • *New*Parks and Recreation (#409) – NBC

9:00/8:00c

  • *New*Bones (#BON-704) – FOX
  • *New*The Office (#809) – NBC

9:30/8:30c

  • *New*Whitney (#109) – NBC (9:31/8:31c)

10:00/9:00c

  • *New*Beavis & Butt-head – MTV (2 New 30-Minute Episodes)
  • *New*Burn Notice (#516) – USA
  • *New*Chef Hunter – Food Network
  • *New*It’s Always Sunny in Philadelphia – FX
  • *New*Prime Suspect (#105) – NBC
  • *New*Project Accessory (#105) – Lifetime

10:30/9:30c

  • *New*Good Vibes – MTV (2 New 30-Minute Episodes)
  • *New*The League (#309) – FX

11:00/10:00c

  • *New*Beavis & Butt-head – MTV (2 New 30-Minute Episodes)
  • *New*Conan – TBS
  • *New*Gigolos (#207) – Showtime (11:15/10:15c)

11:30/10:30c

  • *New*Dave’s Old Porn (#107) – Showtime (11:45/10:45c)
  • *New*Good Vibes – MTV (2 New 30-Minute Episodes)
  • *New*The Tonight Show with Jay Leno – NBC (11:35/10:35c)

12:30AM/11:30PMc

  • *New*Late Night with Jimmy Fallon – NBC (12:37AM/11:37PMc)

1:30AM/12:30AMc

  • *New*Jimmy Kimmel Live – ABC (1:36AM/12:36AMc)
  • *New*The Late Late Show with Craig Ferguson – CBS (1:37AM/12:37AMc)

Full Schedule

  • *New*Beavis & Butt-head – MTV @ 10/9c & 11/10c (2 New 30-Minute Episodes)
  • *New*Bones (#BON-704) – FOX @ 9/8c
  • *New*Burn Notice (#516) – USA @ 10/9c
  • *New*Chef Hunter – Food Network @ 10/9c
  • *New*Community (#309) – NBC @ 8/7c
  • *New*Conan – TBS @ 11/10c
  • *New*Dave’s Old Porn (#107) – Showtime @ 11:45/10:45c
  • *New*Gigolos (#207) – Showtime @ 11:15/10:15c
  • *New*Good Vibes – MTV @ 10:30/9:30c & 11:30/10:30c (2 New 30-Minute Episodes)
  • *New*It’s Always Sunny in Philadelphia – FX @ 10/9c
  • *New*Jimmy Kimmel Live – ABC @ 1:36AM/12:36AMc
  • *New*Late Night with Jimmy Fallon – NBC @ 12:37AM/11:37PMc
  • *New*Parks and Recreation (#409) – NBC @ 8:30/7:30c
  • *New*Prime Suspect (#105) – NBC @ 10/9c
  • *New*Project Accessory (#105) – Lifetime @ 10/9c
  • *New*The Late Late Show with Craig Ferguson – CBS @ 1:37AM/12:37AMc
  • *New*The League (#309) – FX @ 10:30/9:30c
  • *New*The Office (#809) – NBC @ 9/8c
  • *New*The Tonight Show with Jay Leno – NBC @ 11:35/10:35c
  • *New*The X Factor (#X-124A) – FOX @ 8/7c
  • *New*Whitney (#109) – NBC @ 9:31/8:31c

Share
This entry was posted in Today on TV and tagged . Bookmark the permalink.

Comments are closed.